# SDR SWIA200922287

- Difficulty date: August 3, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 16,918 hours, 14,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOP.  (FLT 6749)  CLEANED CONNECTOR.
